MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø40; SHOULDER METAL HUMERAL HEAD

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø40; SHOULDER METAL HUMERAL HEAD
Model Number 04.01.0090
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 september 2022: lot 2004011: 12 items manufactured and released on 11-mar-2021.Expiration date: 2026-02-25.No anomalies found related to the problem.Since release to date, 5 items of the same lot have been sold with no similar reported event in the period of review.
 
Event or Problem Description
The surgeon operated again the patient to change the head orientation in an anatomical hemi prosthesis shoulder.Head and double eccenter revised successfully.A head of the same size was implanted but with a different orientation.

Brand Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø40
Common Device Name
SHOULDER METAL HUMERAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15542035
Report Number3005180920-2022-00749
Device Sequence Number6576198
Product Code KWS
UDI-Device Identifier07630040713139
UDI-Public07630040713139
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2026
Device Model Number04.01.0090
Device Catalogue Number04.01.0090
Device Lot Number2004011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite